# SDR IPXA2019110878742

- Difficulty date: November 7, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 33,098 hours, 22,487 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: A/C Pack Temp
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BEFORE 80KTS, NOTED PACK TEMP EICAS MESSAGE. REJECTED TAKEOFF APPROXIMATELY 60 KTS. DEFERRED LEFT PACK PER 21-51-1ACCOMP FIM 21-51-00-815-803. FAULT FOUND MIX MAN SENSOR. R & R THE TS5296 SENSOR IAW AMM 21-51-08-004-001. OPS CHECKED OK.
